# SDR AUS20010757

- Difficulty date: July 10, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shaft
- Part number: 35810142
- Condition: Misinstalled
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR ACTUATOR MANUAL EXTENSION HANDLE SHAFT INSTALLED 120 DEGREES OUT OF POSITION PREVENTING CORRECT OPERATION OF HANDLE.
